# SDR SWAA2024012339784

- Difficulty date: January 10, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT LOWERED CEILING PANEL EXIT LIGHT SINGS BROKEN.<[01] REMOVED AND REPLACED MAIN CABIN AFT LOWERED CEILING PANEL EXIT LIGHT SIGN AS PER AMM 33-51-01-960-802.;[02] REMOVED AND REPLACED MAIN CABIN AFT LOWERED CEILING PANEL EXIT LIGHT SIGN AS PER AMM 33-51-01-960-802. PERFORMED EXIT SIGN ASSEMBLY LIGHT INSTALLATION TEST AS PER TASK 33-51-01-960-802. TEST OK;[03] VERIFIED STEPS 1 AND 2.
